Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 34, Issue 4, December 2019  pp. 457–468.

A note on generalizations of Stieltjes constants

Authors:  Tapas Chatterjee and Suraj Singh Khurana
Author institution:Department of Mathematics, Indian Institute of Technology Ropar, Punjab, India

Summary:  In this article we consider a generalization of Stieltjes constants and study its relation with special values of certain Dirichlet series. Further we show a connection of these constants with a generalization of Digamma function. Some of the results obtained are a natural generalization of the identities of Gauss, Lehmer, Dilcher and many other authors.

Contents   Full-Text PDF